# SDR DALA2017091506899

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER CORNER AT RUDDER TAB.  THE RUDDER TAB WAS REPAIRED IAW SRM 55-41-01-2R-1, REPAIR 1, AND JIC 5464417.
